# SDR R61A202002220235

- Difficulty date: February 4, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO DOOR FWD FINGER DOUBLER CORRODED AS MARKED. REMOVED CORROSION BY BLENDING AT FWD CARGO DOOR FWD FINGER DOUBLER PER SRM 51-10-03.
FOUND IN LIMITS PER ETD2020-170-005062. NOMINAL MAT 0.098'' MATERIAL REMOVED 0.030'' ASSET# TC2-61468 DUE 3-26-20. RESTORED SURFACE PROTECTION PER
SRM 51-23-04, 51-23-05, 51-23-06 A/C REMAINS IN CHECK.
